# SDR FDEA201910072485

- Difficulty date: October 7, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53812067201
- Condition: Cracked
- Location: Frame 49
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CANIN SEAT TRACK SUPPORT FITTING IS CRACKED FRAME 49, LBL 57.   REMOVED AND REPLACED THE SEAT TRACK IAW DWG A53812067 ISSUE C AND SRM 51-40-21.
